# SDR UHLA201509170749

- Difficulty date: September 17, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 29,471 hours, 17,067 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 17
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR CLIP, FRAME 17, STRINGERS 26-27R.  R & R SHEAR TIE IAW SRM 51-41-01, 51-41-02.
